Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Rashes on scrotum, look like hives. Put gold bond in area, small bumps spreading on scrotum. Treatment?

I have something that looks like hives on my scrotum . It started about a week ago when the area felt chaffed and burned a little. I put some gold bond on the area and that seemed to calm things down. But I still have the issue and today I noticed (and I didn t see this before today) a series of bumps on scrotum (not the penis ) that resemble hives. Any ideas?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The rashes on your scrotum seem like herpes genitalis and it seems like you also have a problem with genital hygiene. I believe keeping the area clean and dry for about a week as well as consulting a doctor to find out what the lesions are (a physical examination is necessary) would be the way to go. I wish you all the very best in your recovery.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor